MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117070
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 10/07/2015
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during an left inguinal hernia repair procedure on (b)(6) 2015, the patient was implanted with a bard/davol perfix light plug.It was reported that post-implant, the patient experienced pain, "feeling of mesh out of place" and abdominal discomfort.It was also reported that the patient has been dealing with gastroesophageal reflux disease (gerd) for many years.As reported, a ct scan, ultrasound, and mri was performed and there were no findings.The patient has been taking pain medication.
 
Additional Manufacturer Narrative
As reported, post-implant of the perfix plug light, the patient has experienced chronic pain and abdominal discomfort.Patient has undergone multiple tests with no findings and continues to seek medical assistance.Based on the available information, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification.Note, the date of event is estimated, based on the information provided.Not returned - remains implanted.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14188193
Report Number1213643-2022-00186
Device Sequence Number14591742
Product Code FTL
UDI-Device Identifier00801741030963
UDI-Public(01)00801741030963
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2012
Device Catalogue Number0117070
Device Lot NumberHUZF1065
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale